# SDR 3399

- Difficulty date: October 8, 2002
- Submitted: October 8, 2002
- Operation: General aviation
- Aircraft: N6TZ
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449125
- Aircraft time: 553 hours
- Engine: Cont TSIO360RB
- Engine time: 553 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6544453
- Condition: Chafed
- Location: Engine Fuel
- Part time: 553 hours
- Component: Engine, Cont, TSIO360RB1B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTION LINE TO NR 3 CYLINDER CHAFED BY CLAMP SECURING RUBBER INDUCTION COUPLING FROM INDUCTION SPIDER TO NR 5 CYLINDER INTAKE TUBE.
